Necessary conditions for optimality for multidimensional distributed systems containing units with lumped parameters
Differencialʹnye uravneniâ, Tome 16 (1980) no. 10, pp. 1878-1881
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_10_a16,
author = {N. N. Golub},
title = {Necessary conditions for optimality for multidimensional distributed systems containing units with lumped parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {1878--1881},
year = {1980},
volume = {16},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_10_a16/}
}
TY - JOUR AU - N. N. Golub TI - Necessary conditions for optimality for multidimensional distributed systems containing units with lumped parameters JO - Differencialʹnye uravneniâ PY - 1980 SP - 1878 EP - 1881 VL - 16 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_10_a16/ LA - ru ID - DE_1980_16_10_a16 ER -
N. N. Golub. Necessary conditions for optimality for multidimensional distributed systems containing units with lumped parameters. Differencialʹnye uravneniâ, Tome 16 (1980) no. 10, pp. 1878-1881. http://geodesic.mathdoc.fr/item/DE_1980_16_10_a16/